# SDR WVER2012070292303

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,635 hours, 16,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140614
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Bombdr
- Component part number: CC6701400280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP LOWER SKIN WS 48.95 AT THE TRAILING EDGE HAS 2 DENTS IN SAME AREA 2.5 INCH BY 2.5 INCH BY .150 DEEP.  THE AREA UNDER THE HINGE FAIRING IS CHAFED.
